# SDR UALA2010081102914

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 34,944 hours, 4,274 cycles
- Engine: Pwa PW4090
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: 173W320012
- Condition: Peeling
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF RUDDER HAS PANEL PEELING BACK ON FWD CORNER.  REMOVED 3" AREA OF CONDUCTIVE FRAME PN 173W3200-12. TAP TESTED AREA AND APPLIED SPEED TAPE OVER EFFECTED AREA WITH 1" OVERLAY. NEED DETAILED VISUAL INSP EVERY A-CK & PERMANENT REPAIR BY NEXT C-CHK REF AMM 55-38-03.  MF6281 CREATED TO MONITOR:  THE ITEM SHOULD STATE.  AT EVER A-CHECK ACCOMPLISH DETAILED VISUAL INSP FOLLOWED BY A TAP TEST TO VERIFY SECURITY OF SPEED TAPE AND ENSURE NO DELAMINATION IS PRESENT.
